Solution space of axisymmetric capsules enclosed by elastic membranes

Blyth, M.G. and Pozrikidis, C (2004) Solution space of axisymmetric capsules enclosed by elastic membranes. European Journal of Mechanics - A/Solids, 23 (5). pp. 877-892.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:11
Last Modified: 24 Jul 2019 16:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/19803
DOI: 10.1016/j.euromechsol.2004.05.007

Actions (login required)

View Item View Item